MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Transient Ischemic Attack (2109)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that st elevation and a suspected transient ischemic attack (tia) occurred.A left atrial appendage (laa) closure procedure was being performed.A watchman truseal access system (was) was positioned and a 24mm watchman flx laa closure device & delivery system (wds) were used.During manipulation of the was sheath, st elevation was noted.An air embolism was suspected but air was never visualized in the device or patient.The patient was placed on oxygen.The closure device was successfully implanted.Post procedure, the patient had tia symptoms but a tia was only suspected by the implanting physician.The computed tomography (ct) scan findings were normal.The arm and leg weakness the patient experienced was resolving.No additional information is known at this time.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12158863
Report Number2134265-2021-08852
Device Sequence Number14633541
Product Code DQY
UDI-Device Identifier08714729965701
UDI-Public08714729965701
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2024
Device Model NumberM635TU70010
Device Catalogue NumberM635TU70010
Device Lot Number0026794159
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;